Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AcneDepress

Accutane, starting TODAY. (*pictures*)

Recommended Posts

Hello people.

So today I got my magical pills. :dance:

My Derm told me to start off with 20mg/day, but I am going to isolate for 2 weeks and instead do 120mg/day to speed up the effect, though I am telling my derm, it will just burden him with responsabillity.

As you can see, http://www.acne.org/messageboard/index.php...i&img=29625, it is very bad and I want to get rid of the worst parts ASAP. As said I am able of isolating for the next 2 weeks.

Couple of questions: :boohoo:

1. Is all sorts of isotretinoin tablets identical to Accutane? So that I am doing isotretinoin tablets is same as I am doing accutane?

2. Dan's Regimen... No go while on isotretionoin?

3. Fish oils, B-complex, HUSK psyillium tablets (fiber).. Can those be consumed at the same time as accutane, or will I have to wait xx minutes before consuming anything else than accutane?

Thank you all!

wish me luck. :drool:

Share this post


Link to post
Share on other sites

1. Yes

2. Dans BP gel was too harsh for me while I was on the course, irritated my skin fairly badly, depends on you though, in most cases I would say its a little too strong

3.Yeah those sound fine, just dont take anything with any vitamin A in it !

Good luck mate, hope it works for you

Share this post


Link to post
Share on other sites

1. accutane, oratane, dnno what other versions there are same thing.

2. dans regimen accutane is going to dry you out alot not just on your face everywhere i don't think the regimen will help just worsen however moisturizing and that is still good since you will be so dry.

3 im not sure someone else will have to field that

And lastly i dont think you should take 120 mg per day because your acne may actually get worse before it gets better thats why the derm starts you on a low dose and gradually raises it,

i think it's 0.01 mg per kilo as well so basically if your 80 kilos you can take 80 mg a day or thats what it says on the box, taking too much too fast will only result in inflamation resulting in pain worse than it looks now and scarring and/or further scarring peace.

SHANIO OUT

Share this post


Link to post
Share on other sites

Yeah good point shanio its probably not the best idea at all to do 120mg a day without telling your derm, if you are going to change dose without telling the highest I would go is 40mg.

Plus he will up your does as time goes on

Share this post


Link to post
Share on other sites

Hey, thought I'd help you out. I'm currently in my 4th month and I had severe acne (worse than yours), and throughout the first 3 months, I just kept breaking and breaking and breaking out... like it was awful, I'll put up pics later on. I tried hiding from people whenever I could. BUT, now in my 4th month, it's looking loads better and I'm sure I'll be completely clear by the end of the course. Just letting you know that you may have to go through a few months of pain before seeing results, but the results are worth it!

1. I'm taking Claravis (a generic brand), and it's working fine.

2. I didn't do the regimen.

3. I take 2 fish oil pills, 1 vitamin E pill, 1 vitamin C pill, 1 Zinc pill (I think zinc is really good for skin). I tried to avoid taking them while swallowing the isotretinoin pill... so I would wait until a gap between my isotretinoin, then take those.

Share this post


Link to post
Share on other sites

Hi people. thank you for your answers!

I have decided not to do the 120 mg thing.

But JoeBloggs, he told me that he prefered not to add up the dosage, and that he prefered to do only 20mg as for the ENTIRE COURSE.

But if I in a week or two could not feel the side effects very much, then I could call him and we could decide that I should up the dosage to 40mg.

But considered how servere it looks on the picture, I think 20mg, or even 40, is way too low, considered that a lot of other people on here take 60mg or even 80mg.

Should I just go with 40mg?

I will try to zinc thing.

Share this post


Link to post
Share on other sites

I am surprised more people did not discourage you from taking a dose not prescribed by your derm. Accutane was made and it was discovered that it was a good cancer drug. It is essentially an overdose of vitamin A. I think you would regret it if you permanently damaged your organs by taking so much. The reason they start you low is to monitor your blood and see how it is affecting your body. As you can read on this forum it affects all people differently. You may go thru many courses, you may just need one. And read all about the side effects in your literature so you can be aware of potential dangerous ones. ALso try blue light therapy as that is working very well for my daughter who had acne as serious as yours but was unable to continue Accutane after 6 weeks and developing diabetes. Her scarring is fading and she seldom gets a new breakout.

I wish you much luck but please take the dose prescribed as you do not want to damage your immune system permanently.

Share this post


Link to post
Share on other sites
Hi people. thank you for your answers!

I have decided not to do the 120 mg thing.

But JoeBloggs, he told me that he prefered not to add up the dosage, and that he prefered to do only 20mg as for the ENTIRE COURSE.

But if I in a week or two could not feel the side effects very much, then I could call him and we could decide that I should up the dosage to 40mg.

But considered how servere it looks on the picture, I think 20mg, or even 40, is way too low, considered that a lot of other people on here take 60mg or even 80mg.

Should I just go with 40mg?

I will try to zinc thing.

In that case I would take the 20mg and then call him and tell him your not getting any side effects at all. 20mg is a really small dose especially for the entire course. 40mg is still pretty small a dose and you dont seem like a small guy from your pics. Unfortunately though I dont think you will be able to blag more then 40mg since the derms word is usually the last.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×